# SDR AWXA960469

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2687 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT AFT CENTER AISLE, R-1 AND R-2 DOORS.  REMOVED AND REPLACED BATTERY PACK OVER R-1 DOOR.  OPS CHECK GOOD.  (M)
